Show simple item record

dc.contributor.authorBAGNATO, ROBERT ANTHONY
dc.date.accessioned2018-07-12T17:43:21Z
dc.date.available2018-07-12T17:43:21Z
dc.date.issued1963
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 26-07, page: 3971.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6307556
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1637
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleGEVREY CLASSES AND HYPOELLIPTICITY
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record